# SDR QMLA2011012411014

- Difficulty date: January 24, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N365UC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6329
- Aircraft time: 6,534 hours, 36,099 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 365A11005007
- Part serial: 7184
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,427 hours, 36,099 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED MX INSP, THE MECHANIC FOUND A CRACK IN THE UPPER SKIN OF THE MAIN ROTOR BLADE.  THE BLADE IS CURRENTLY BEING SENT FOR REPAIR.  A RENTAL BLADE HAS BEEN ORDERED TO RETURN THE ACFT TO SERVICE.
